BibTeX record journals/jcss/SaksZ99

download as .bib file

@article{DBLP:journals/jcss/SaksZ99,
  author    = {Michael E. Saks and
               Shiyu Zhou},
  title     = {{BP} \({}_{\mbox{H}}\)Space(S) subseteq DSPACE(S\({}^{\mbox{3/2}}\))},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {58},
  number    = {2},
  pages     = {376--403},
  year      = {1999},
  url       = {http://dx.doi.org/10.1006/jcss.1998.1616},
  doi       = {10.1006/jcss.1998.1616},
  timestamp = {Tue, 05 Jul 2011 11:11:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/SaksZ99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}